# SDR 2020FA0000226

- Difficulty date: March 28, 2020
- Submitted: April 24, 2020
- Operation: General aviation
- Aircraft: N924SM
- Make and model: Piper PA-32R-300
- Aircraft serial: 3232R7680090
- Aircraft time: 5,407 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 3807802
- Condition: Cracked
- Location: Nlg
- Part time: 5,407 hours
- Component: Nlg, Piper
- Component part number: 6710007
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED ON LANDING ROLL OUT, PLACED AIRCRAFT ON JACKS TO TROUBLE SHOOT AND FOUND NOSE GEAR DOWN LOCK TO HAVE A CRACKED DOWN LOCK CASTING THAT FAILED,(PART WHEN REMOVED SHOWED SIGN OF AN OLD CRACK NOT VISIBLE WITH OUT REMOVAL). REPLACED DOWN LOCK ASSY. WITH NEW PART P/N 38078-02.  ADJUSTED DOWN LOCKS, PERFORMED NUMEROUS RETRACTION BOTH MANUAL AND EMERGENCY AS PER PIPER PA32R-300 MAINTENANCE MANUAL, OPERATIONAL CHECK GOOD.
